Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 29, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 25, 2011, 3:55 PM EDT. It took effect at Apr 26, 2011, 2:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 3:55 PM EDT (19:55 UTC)
- In effect from
- Apr 26, 2011, 2:00 AM EDT
- Expired
- Apr 26, 2011, 11:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
023 WHUS73 KIWX 251955 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 PM EDT MON APR 25 2011 LMZ043-046-260400- /O.NEW.KIWX.SC.Y.0029.110426T0600Z-110427T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 355 PM EDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY. * WINDS: EAST WINDS 10 TO 20 KNOTS VEERING SOUTH 15 TO 25 KNOTS. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
956 WHUS73 KIWX 260251 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1051 PM EDT MON APR 25 2011 LMZ043-046-261100- /O.CON.KIWX.SC.Y.0029.110426T0600Z-110427T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1051 PM EDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY. * WINDS: EAST WINDS INCREASING 10 TO 25 KNOTS OVERNIGHT VEERING SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. * WAVES: 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
291 WHUS73 KIWX 260904 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 504 AM EDT TUE APR 26 2011 LMZ043-046-261715- /O.CON.KIWX.SC.Y.0029.000000T0000Z-110427T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 504 AM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: SOUTHEAST WINDS 20 TO 25 KNOTS VEERING SOUTHWEST IN THE MORNING. GUSTS TO 30 KNOTS. SOUTHWEST WINDS DIMINISHING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
795 WHUS73 KIWX 261408 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1008 AM EDT TUE APR 26 2011 LMZ043-046-262215- /O.CON.KIWX.SC.Y.0029.000000T0000Z-110427T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1008 AM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: SOUTH WINDS 20 TO 25 KNOTS VEERING SOUTHWEST. GUSTS TO 30 KNOTS. SOUTHWEST WINDS DIMINISHING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: UP TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
136 WHUS73 KIWX 261926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EDT TUE APR 26 2011 LMZ043-046-270300- /O.CON.KIWX.SC.Y.0029.000000T0000Z-110427T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: 15 TO 25 KNOT SOUTHWEST WINDS WILL DIMINISH THIS EVENING. * WAVES: UP TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
411 WHUS73 KIWX 270302 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 PM EDT TUE APR 26 2011 LMZ043-046-270415- /O.EXP.KIWX.SC.Y.0029.000000T0000Z-110427T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 PM EDT TUE APR 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 3:49 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 25, 3:49 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT MON APR 25 2011
.SHORT TERM...
12Z MODEL GUIDANCE CONTS TO OFFER A DICHOTOMY OF SOLUTIONS...ONE WET
AND ANOTHER NOT SO WET. BUT AS ELUDED TO IN PREV DISCUSSIONS...
PERSISTENT COMPOSITE OUTFLW BNDRY ORIENTED THROUGH THE OH/LWR MS
VALLEY CONTS TO FORCE EPISODIC CONVN WITHIN NOSE OF DEEPEST LLJ
INDUCED MSTR FLUX ALG NRN EDGE OF GREATER LL THETA-E RTN OF GOMEX
AND SHLD CONFINE MOST SIG QPF THROUGH THIS PD THROUGH DOWNSTATE
IL/IN/OH.
HWVR EJECTION OF VIGOROUS SW DISTURBANCE AND ATTENDANT SFC CYCLONE
OUT OF THE SRN PLAINS AND INTO THE WRN GREAT LAKES LT TONIGHT WILL
ALLOW WMFNTL BNDRY TO CONCURRENTLY MIX NWD IN TANDEM W/DEEPENING
SRLY FLW PUSH. THUS A PD OF CONVN ALG NWD RTNG WMFNT AND AHD OF
EJECTING MID LVL TROUGH CERTAINLY FVRD YET PREDICATED ON MODEL
ASSERTION OF STG LLJ AND LL THETA-E BURST TRANSLATING NWD OVERNIGHT.
MUCH GREATER UNCERTAINTY ARISES WITHIN WARM SECTOR OF INTENSE SFC
CYCLONE TUE. SOME HIGHRES INDICATORS SIGNAL CONVN REDVLG ALG WK SFC
TROUGH BY EARLY AFTN WITHIN INCREASINGLY BUYOANT SFC BASED
AIRMASS...HWVR GENERAL HGT RISES ALOFT IN THE AFTN IN WAKE OF LEAD
SW AND LACK OF A DEEPLY FORCED TRIGGER WOULD ARGUE OTHERWISE. THUS
GIVEN THE DRAMATIC PLUNGE IN MOS DERIVED POPS FEEL ITS BEST TO BACK
CONSIDERABLY AND CONFINE SLIGHTLY HIGHGER GRADED POPS INVOF
OF SFC TROUGH TUE AFTN.
OTHERWISE LEAD SFC CYCLONE FILLS RAPIDLY TUE NIGHT AHD OF PHASING
SECONDARY SW DISTURBANCE LIFTING OUT OF OK LT TUE NIGHT. WKNG LL FLW
UNDERNEATH MOD HGT RISES ALOFT SUGGEST LTL SPRT FOR SHRA UNTIL WED
AND WILL CUT POPS ACCORDINGLY.
&&
.LONG TERM...WEDNESDAY THROUGH MONDAY
AN EJECTING NEGATIVELY TILTED SHORTWAVE TROUGH AND DOWNSTREAM
ADVANCEMENT OF THE EASTERN PACIFIC JET THROUGH THE BASE OF THE
LONGWAVE TROUGH WILL HELP CARVE OUT AN UPPER LEVEL LOW OVER THE
UPPER MIDWEST BY TUESDAY/WEDNESDAY. A SECONDARY MID LEVEL IMPULSE
WILL PIVOT NEWD INTO THE OH VALLEY AND SRN GREAT LAKES UNDERNEATH
THIS FEATURE WEDNESDAY INTO WEDNESDAY EVENING. ASSOCIATED HEIGHT
FALLS...DPVA...AND INCREASING UPPER LEVEL DIFFLUENCE AHEAD OF THE
SHARPENING MID LVL TROUGH AXIS WILL SUPPORT SFC CYCLOGENESIS...WITH
A MODEL CONSENSUS TRACK NORTH THROUGH OUR CWA DURING THIS TIME. THE
RESULT WILL LIKELY BE A BLOSSOMING AREA OF DEFORMATION RAIN THAT
WILL IMPACT THE FA WEDNESDAY INTO WEDNESDAY EVENING. NO CHANGES TO
INHERITED LIKELY POPS...HIGHEST EAST...AS THERE STILL IS A LITTLE
VARIABILITY IN THE TRACK/SPEED OF THIS WAVE. ANY ADDITIONAL
RAINFALL...WITH LOCALIZED AMOUNTS IN EXCESS OF 1 INCH WILL BE
POSSIBLE DUE TO A POTENTIAL CONVECTIVE ELEMENT...WHICH WOULD FURTHER
EXACERBATE ANY RIVER FLOODING. WILL CONTINUE TO HIGHLIGHT THIS
THREAT IN THE HWO AND ESF.
MEDIUM RANGE MODEL GUIDANCE HAS REMAINED IN RELATIVELY GOOD
AGREEMENT IN STRATOCU LINGERING ACROSS THE AREA THURSDAY INTO
THURSDAY NIGHT BEHIND THIS SYSTEM. THIS LINGERING LOW LEVEL
MOISTURE...POTENTIAL WEAK INSTABILITY PROVIDED FROM THE SYSTEM
THERMAL TROUGH...AND LIFT ASSOCIATED WITH A VORT MAX THAT WILL
FUJIWHARA SEWD INTO THE SRN GREAT LAKES SHOULD ALSO SUPPORT ISO/SCT
SHOWERS/DRIZZLE. OPTED TO CONTINUE WITH CHC POPS FOR NOW. SHORTWAVE
RIDGING IS ANTICIPATED FRIDAY INTO SATURDAY MORNING. THE RESULTING
SUBSIDENCE AND WARMING ALOFT WILL LIKELY LEAD TO A BRIEF BREAK FROM
THE WET WX AND WARMING TEMPS.
GLANCE THROUGH OF DPROG/DT SHOWS PLENTY OF VARIABILITY WRT
TIMING/LOCATION/INTENSITY OF THE NEXT LONGWAVE UPPER TROUGH TO EJECT
INTO THE CENTRAL CONUS BY LATE SATURDAY/SUNDAY. THE SLOWER...MORE
ECWMF LIKE...EVOLUTION HAS BEEN FAVORED AND WILL CONTINUE TO FAVOR
IT HERE GIVEN SLOWER RECENT TRENDS AND BETTER VERIFICATION. THE
ECMWF CONTINUES TO HAVE ADDITIONAL ENERGY DIGGING THROUGH THE BASE
OF THE TROUGH. THIS SUPPORTS MORE IMPRESSIVE MOISTURE RETURN AND
CHANCES FOR RAIN LINGERING INTO SUNDAY AND SUNDAY NIGHT WHEN
COMPARED TO THE MORE PROGRESSIVE POSITIVELY TILTED UPPER TROUGH OF
THE GFS/GEFS.
&&
.AVIATION...
WIDESPREAD IFR CONDS XPCD THROUGH TONIGHT IN RESPONSE TO WARM FNTL
BNDRY SLOWLY LIFTING THROUGH SRN IN/OH THIS AFTN. MCV FM OVERNIGHT
CONVN LIFTING THROUGH CNTRL IN AIDING CONTN OF STRATIFORM RAIN ACRS
THE AREA BUT WILL DIMINISH THROUGH LT AFTN. SECONDARY AREA OF
STRATIFORM RAIN ASSOCD/W SECONDARY MCV OVR SE MO WILL LIFT NEWD
THROUGH THIS EVENING...W/MORE WIDESPREAD RAINFALL OVERSPREADING AREA
BY MID EVENING.
PRIMARY UPR AIR DISTURBANCE LAGS FARTHER SW OVR SW OK BUT WILL LIFT
RAPIDLY NEWD W/ATTENDANT SFC CYCLONE INTENSIFYING TONIGHT AS IT
SHIFTS FM SE OK INTO WRN IL BY DAYBREAK TUE. STG LLJ ALIGNED THROUGH
THE LWR MS VALLEY THIS AFTN WILL CORRESPONDINGLY SHIFT NEWD INTO THE
SRN GREAT LAKES W/THETA-E BURST XPCD LT TONIGHT AS WMFNT PASSES.
THIS SHLD FOSTER A PD OF THUNDER W/HVY RAIN.
OTHERWISE DRY SLOT IN WAKE OF MID LVL TROUGH WILL LEAD TO WINDY
CONDS TUE ACRS THE WARM SECTOR W/SFC GUSTS OF 30-35KTS FM LT MORNING
THROUGH MID AFTN PSBL PENDING DEGREE OF MIXING REALIZED.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 AM TO 11 PM EDT TUESDAY FOR LMZ043-
046.
&&
SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...THazardous weather outlook, Apr 25, 5:00 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 500 AM EDT MON APR 25 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-260900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 500 AM EDT MON APR 25 2011 /400 AM CDT MON APR 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE TODAY AND TONIGHT ALONG PORTIONS OF THE WABASH...TIFFIN...AND ST. JOSEPH OHIO RIVERS. RAIN WILL OVERSPREAD THE AREA TODAY WITH A CHANCE OF SOME EMBEDDED THUNDERSTORMS...ESPECIALLY LATE MORNING INTO THIS AFTERNOON. A LULL IN THUNDERSTORM CHANCES IS POSSIBLE LATE THIS AFTERNOON INTO EARLY THIS EVENING...BUT MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS EVENING AND OVERNIGHT. SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT. HOWEVER...LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT WHICH MAY POSE A THREAT OF FLOODING...ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAINFALL LAST WEEK WHERE SOILS ARE SATURATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COUPLE OF MORE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND WEDNESDAY. RIVER FLOODING WILL ALSO BECOME MORE LIKELY DUE TO THE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS AND ALREADY ELEVATED RIVER LEVELS FOR MANY LOCATIONS. SOME OF THE THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY EVENING MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-260900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 500 AM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY THIS AFTERNOON. THUNDERSTORMS ARE MORE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE AGAIN ON TUESDAY AND TUESDAY NIGHT...AND THEN AGAIN WEDNESDAY NIGHT INTO EARLY THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:27 PM EDT | River Flood Watch | IWX | Blackford, Huntington, Jay, Wabash, Wells | 4 days |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.